# SDR WRLA2009060

- Difficulty date: February 14, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 7921 · Engine Oil Cooler
- Part: Angle
- Part number: AUB756415
- Condition: Cracked
- Location: Nr 3 Precooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND NR 3 ENGINE PYLON PRECOOLER LT SIDE UPPER STRUCTURE ANGLE CRACKED (REF EGAT N/R U05114).  REPLACED WITH NEW PART 1EA ON NR 3 ENGINE PRECOOLER LT SIDE UPPER IAW MD11 SRM VOL II 51-35-01 REV 40.
